MathSciNet Relay Station
MathSciNet bibliographic data
MR1255485 30C45
Aouf, M. K.; Hossen, H. M. New criteria for meromorphic $p$-valent starlike functions. Tsukuba J. Math. 17 (1993), no. 2, 481–486.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement